How are you?
It is possible that your symptoms are due to migraine. Migraine headaches can cause a pulsating pain, tinnitus and eye symptoms.
Another possibility is fibromyalgia. Symptoms of fibromyalgia include chronic widespread pain, muscle aches and pains, chronic fatigue, sleep disturbances and allodynia which is painful response to touch.
Please discuss these possibilities with your physician and keep us posted!
Thank you so much for responding! This has helped alot.
Here are my thoughts:
-I did not mention this previously, but I have been getting migraines since I was about 13 years old. I only get them once or twice a year and they follow the same pattern every time. For about 30 minuets I get an aura and shiny spots in my vision, and some tunnel vision, which makes it hard to see. Then I get a bad headache, and become very sensitive to light. As long as I take some type of over the coutnter pain reliever and lie down for a bit, I am perfectly fine.
*So if these are migraines that I am getting, they have changed drastistically and are more frequent.
-Fibromyalgia definatly sounds like a possiblility of what could be causing all of this. Especially when I read about the 'growing pains' in childhood. When I was little I would get 'growing pains' all the time, and I still get them even today. I am so used to them now that I just take an advil and sit in a hot bath and I am fine. They can be excruciating sometimes, but I am so used to it now. And for the record, these 'growing pains' have not done anything for my height- I am only 5 ft tall!
I have a question about my swollen neck lymph node though: I don't know if this is possible, but is there any way that the lymph node could pressing on nerves in my neck, causing some of my symptoms? Just a thought.
I will let you know if the doctor comes up with an exact diagnosis!
Sweety, what you experienced was a transient ischemic attack aka 'mini stroke' although your side effects were a bit different than the normal occurring, they are still within the boundaries of a stroke. The sweating + nausea not to mention the 3 minutes or so you were delusional and yelling at your friend. I am a male, also 21. I've experienced one as well, numbness in my left arm and mouth, delusional as well, then muscle convulsions. Afterwards I have had tinnitus (ringing in my ears) and twitches throughout my whole body (more prevalent at rest).
You ready for the best part?
It's the amphetamines (adderall). This is what triggered my stroke but is not the cause: Took adderall for school 930am, stayed awake until next day 5am playing computer games. Went outside to smoke a joint, came inside, and had a stroke. LOL, 8 years smoking pot and I didn't know marijuana could be so dangerous!! But indeed, combined with amphetamine, and fatigue, it can be. I know it hurts to throw the GO pill away but I have had to do myself. Trust me when I tell you this, I've only had 3 drugs to dissect and examine in my teen/adult lifetime. Isotretinoin(cause), Adderall, Marijuana(trigger). Both of which I started taking January 2008! (I am a health freak, and WAS above average athletic), do you know how much information I read on sideeffects of 3 (2 legal) drugs!? I had to study internal organs and the Central Nervous system and all its parts! It's no wonder why doctors just write off anxiety disorders and prescribe more and more anti depressants, its because half of them score the grades but don't remember years later what they studied! They wouldn't know a medical breakthrough if it hit them in the face, doctors like to follow trends and respectively research past cases. And it took me months of research, but what made it easy was having 3 drugs and a healthy body and seeing where Isotretinoin, Adderall, Marijuana all connected and which parts of the body do each effect. I have been researching on my own for months, purchasing medical journals, and communicating with a few med student friends of mine who are open minded and willing to learn (unlike doctors these days) I am 110% confident it is the adderall. I also took 30mg a day and continued after the stroke, my symptoms became worse and worse. Basically, the overdose side effects of any drug or substance will occur even with a small amount. Soon you will not be able to go to sleep (Insomnia) even on 30 mg until after it has cleared your system. You will be awake constantly and might even lay down for 8 hours but your body will not fully rest until it is out of your system (24 - 48hrs) You body is already at the maximum fatigued point. Just like you, my floaters in my eyes tripled from April to present day November.
Your cardiovascular is under heavy stress right now, the pulsing in your neck, yes I have that as well. You are experiencing hypertension, besides the symptoms you have mentioned I will predict some others, cold hands fingertips feet, swelling or wrinkling of hands, numbness tingling feelings, heat cold sensations, vision loss. So many more I can list but I want to hear your response. The problem adderall is creating for you is not just internal organs but your brain (CNS, SNS, ANS, PSNS etc) as well, which explains the neurological symptoms I've mentioned. Adderall is a sympathomimetic drug which will affect your brain pressure (headaches) and blood pressure (twitching). It binds to monoamine transporters increasing your dopamine which obviously affects norepinephrine but mainly you want to look at seratonin! It takes a healthy body about 4 weeks to reproduce efficient seratonin levels. So you can imagine being on adderall...8 hours of sleep isn't going to help much. Not the stasis your body is in.
Adderall is not the sole cause of this disease(if you will), I'd like to know the other medications you've taken within the past year or two. Anything that was prescribed by a doctor or dermatologist, please list them. Mine was Isotretinoin, while I did not mix with adderall, it is my hypothesis that this was the cause of my dna remapping(if you will).
I don't want to list much detail here, I am planning to publish my findings in a medical journal for fame and glory. But I would like to ask you more questions and tell you more about my story, just email me please.
Sorry to be such a downer but I will end on a good note. You can reverse if you start now, no more adderall, healthy grown food (not processed), water, exercise, stretching (yoga) for the circulation. When taking a shower turn the water from hot to cold for a minute or two and then back to warm, back to cold. Also to help your circulation, blood rushes into the core.
Alcohol and tobacco is ok with moderation!! tobacco is no good for your hypertension and circulation disorders, but it will help with stress and calm your mind. Marijuana is no good, it is a highly vasospastic substance and does not sit well with hypertension (stay away).
I will look forward to your email. P.S. capitalize God next time.
The fainting could have been caused by a a panic attack set off by the pain you felt down your leg. I have fainted from a panic attack and I also get the visual distrubances with my migrains like you, called an Occular Migrain.
wow I read what you wrote and it was very interesting. I am only on 10 mg of adderall as needed and I had the most intense headache the other day and could not find the words for simple everyday objects...it was a short episode, but needless to say blood vessels blew in my left eye I Think from the pressure of the headache but I have not taken it since and feel ok! I totally get the really cold hands and muscle spasms and twitching as well when I do take it. I am on such a low dose too , but obviously my body can't handle that medication!
Adding some late comments to this, but I have had similar experiences. Its a long road to finding answers with these problems. I had severe fatigue at age 47, and had to stop running races. I developed depression, anxiety, vision floater problems, headaches. I think this was my hormone system ending half it life. My testosterone was low. I had wallking problems, pains, burning, etc. MRIs, exrays, blood tests, Mayo clinic, others places. Found: spinal cord compression, fixed that, still other issues remained. Anti depresants did not work, made things worse. Only one had some help, celexa. After 4 years of lots of experimenting, supplements, excersicing, etc, I tried adderall. It helped the most, but did not like the dependancy. Tried more supplements, adapotrcine helped some along with mild excercise. Adderall also help my floaters get better. That was really nice to see. It increases dopamine, so some how, the change in neurotransmitters improves the vision. I also started testosterone replacement, my T was 172 (350-900 normal). It increased floaters with out adderall, but with adderall, seemed to increase energy and helped vision. Real science at work here, I do have science background. TC.